# SDR SWAA2015031837586

- Difficulty date: January 11, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 654946811
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK UPPER PANEL STIFFENER CRACKED AT WS 479, STRINGER 8.  REPAIRED STIFFENER IAW EA.
